# SDR AALA202111187429

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N438AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10641
- Aircraft time: 201 hours, 62 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE DEPARTED THE DOOR. REINSTALLED DOOR LATCH HANDLE ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-21.
